# SDR AALA20091108DFW19

- Difficulty date: November 7, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 33,207 hours, 4,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT 2J INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 2J.
